# SDR DALA2018042302713

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 69,773 hours, 51,753 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRES AT SEAT E 21, EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE CONNECTOR IAW SWPM 20-1,  OPS NORMAL.
